Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 846483, 11 pages
Research Article

A Symmetric Rank-One Quasi-Newton Method for Nonnegative Matrix Factorization

1School of Mathematics Science, University of Electronic Science and Technology of China, Chengdu 611731, China
2School of Mechanical Engineering, Southwest Jiaotong University, Chengdu 610031, China

Received 10 October 2013; Accepted 5 November 2013; Published 22 January 2014

Academic Editors: I. K. Argyros and S. Zhang

Copyright © 2014 Shu-Zhen Lai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shu-Zhen Lai, Hou-Biao Li, and Zu-Tao Zhang, “A Symmetric Rank-One Quasi-Newton Method for Nonnegative Matrix Factorization,” ISRN Applied Mathematics, vol. 2014, Article ID 846483, 11 pages, 2014. doi:10.1155/2014/846483